# SDR IPXA13578380

- Difficulty date: May 10, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N536113
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15, MAIN DECK INTERNAL FLOORBOARD 251XMF MISSING INSERTS, BS 1540-BS 1600, LBL 46- LBL 60.  FABRICATED NEW FLOORBOARD IAW SREO B757-5320-9692-H.
